# SDR SWAA2024120548072

- Difficulty date: October 13, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 747 AFT CARGO COMPARTMENT 2024-633780<[01] FAULT RESOLVED ON OTHER FAULT; SEE TTG8Q00WDYKT SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1  REPAIRED CARGO TRACK LOC. BTW BS727E-9 INCH TO BS767+13 INCH ; AT RBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET: 1 AND SHEET: 2; DWG 146A7500 SHEET 85 REV A AND SRM 51-40-02 SEE TTG8Q00WDYKT SEE INDIVIDUAL SIGNOFF BELOW.;[03] JOB COMPLETED AND CERTIFIED RII
